Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 34, Pages 2147-2156
http://dx.doi.org/10.1155/S016117120320822X

A note on Hammersley's inequality for estimating the normal integer mean

Department of Mathematics, Cleveland State University, 2121 Euclid Avenue, RT 1515, Cleveland 44115, OH, USA

Received 7 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rasul A. Khan, “A note on Hammersley's inequality for estimating the normal integer mean,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 34, pp. 2147-2156, 2003. https://doi.org/10.1155/S016117120320822X.